# SDR 2008UALA04089

- Difficulty date: August 3, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 25,816 hours, 10,023 cycles
- Engine: Iae V2522A5
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT CONTROL ALTERNATE LAW, RTFL.  *S/D*  RERACKED AND SECURED ALL THREE ADIRU-S IN RADIO RACK.  ACCOMPLISHED TSM TASK 34-13-00-810-967 AND ACCOMPLISHED BITE TESTS OF ADIRU-S PER AMM 34-13-00 ALL GRD TESTED OK, NO FAULTS.  ACCOMPLISHED AFS AND LAND TEST PER AMM 22-97-00.  SYSTEM GRD TESTED NORMAL.
